American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 98 found      Go to page: 1 2 3 4

[1] S. I. Dejak, D. Egli, P. M. Lushnikov and I. M. Sigal. On blowup dynamics in the Keller--Segel model of chemotaxis. St. Petersburg Math. J. 25 (2014) 547-574.
Abstract, references, and article information   
View Article: PDF

[2] Slim Tayachi and Fred B. Weissler. The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values. Trans. Amer. Math. Soc. 366 (2014) 505-530.
Abstract, references, and article information   
View Article: PDF

[3] Mohammad El Smaily. The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow. Proc. Amer. Math. Soc. 141 (2013) 3553-3563.
Abstract, references, and article information   
View Article: PDF

[4] C. Y. Chan and P. Tragoonsirisak. Quenching criteria for a parabolic problem due to a concentrated nonlinear source in an infinite strip. Quart. Appl. Math. 71 (2013) 541-548.
Abstract, references, and article information
View Article: PDF

[5] Simone Cifani and Espen R. Jakobsen. On the spectral vanishing viscosity method for periodic fractional conservation laws. Math. Comp. 82 (2013) 1489-1514.
Abstract, references, and article information   
View Article: PDF

[6] Jong-Shenq Guo, Hirokazu Ninomiya, Masahiko Shimojo and Eiji Yanagida. Convergence and blow-up of solutions for a complex-valued heat equation with a quadratic nonlinearity. Trans. Amer. Math. Soc. 365 (2013) 2447-2467.
Abstract, references, and article information   
View Article: PDF

[7] Youpeng Chen and Lihua Liu. The blow-up profile for a nonlocal nonlinear parabolic equation with a nonlocal boundary condition. Quart. Appl. Math. 70 (2012) 759-772.
Abstract, references, and article information
View Article: PDF

[8] Michaël Bages, Patrick Martinez and Jean-Michel Roquejoffre. How travelling waves attract the solutions of KPP-type equations. Trans. Amer. Math. Soc. 364 (2012) 5415-5468.
Abstract, references, and article information   
View Article: PDF

[9] Zhi-Cheng Wang, Jianhong Wu and Rongsong Liu. Traveling waves of the spread of avian influenza. Proc. Amer. Math. Soc. 140 (2012) 3931-3946.
Abstract, references, and article information   
View Article: PDF

[10] E. N. Dancer, Kelei Wang and Zhitao Zhang. Dynamics of strongly competing systems with many species. Trans. Amer. Math. Soc. 364 (2012) 961-1005. MR 2846360.
Abstract, references, and article information   
View Article: PDF

[11] C. Y. Chan and T. Treeyaprasert. Blow-up criteria for a parabolic problem due to a concentrated nonlinear source on a semi-infinite interval. Quart. Appl. Math. 70 (2012) 159-169.
Abstract, references, and article information
View Article: PDF

[12] C. Y. Chan and P. Tragoonsirisak. A multi-dimensional blow-up problem due to a concentrated nonlinear source in $\mathbb{R}^{N}$. Quart. Appl. Math. 69 (2011) 317-330. MR 2814530.
Abstract, references, and article information
View Article: PDF

[13] Guangying Lv and Mingxin Wang. Stability of planar waves in mono-stable reaction-diffusion equations. Proc. Amer. Math. Soc. 139 (2011) 3611-3621. MR 2813391.
Abstract, references, and article information   
View Article: PDF

[14] Sandra Cerrai and Mark Freidlin. Approximation of quasi-potentials and exit problems for multidimensional RDE’s with noise. Trans. Amer. Math. Soc. 363 (2011) 3853-3892. MR 2775830.
Abstract, references, and article information   
View Article: PDF

[15] Je-Chiang Tsai. Existence of traveling waves in a simple isothermal chemical system with the same order for autocatalysis and decay. Quart. Appl. Math. 69 (2011) 123-146. MR 2807981.
Abstract, references, and article information
View Article: PDF

[16] Thierry Gallay and Arnd Scheel. Diffusive stability of oscillations in reaction-diffusion systems. Trans. Amer. Math. Soc. 363 (2011) 2571-2598. MR 2763727.
Abstract, references, and article information   
View Article: PDF

[17] Joana Terra and Noemi Wolanski. Asymptotic behavior for a nonlocal diffusion equation with absorption and nonintegrable initial data. The supercritical case. Proc. Amer. Math. Soc. 139 (2011) 1421-1432. MR 2748435.
Abstract, references, and article information   
View Article: PDF

[18] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF

[19] Romain Joly and Geneviève Raugel. Generic hyperbolicity of equilibria and periodic orbits of the parabolic equation on the circle. Trans. Amer. Math. Soc. 362 (2010) 5189-5211. MR 2657677.
Abstract, references, and article information   
View Article: PDF

[20] Wenxian Shen. Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models. Trans. Amer. Math. Soc. 362 (2010) 5125-5168. MR 2657675.
Abstract, references, and article information   
View Article: PDF

[21] Henri Berestycki, François Hamel and Nikolai Nadirashvili. The speed of propagation for KPP type problems. II: General domains. J. Amer. Math. Soc. 23 (2010) 1-34. MR 2552247.
Abstract, references, and article information   
View Article: PDF

[22] Jong-Shenq Guo and Je-Chiang Tsai. Traveling waves of two-component reaction-diffusion systems arising from higher order autocatalytic models. Quart. Appl. Math. 67 (2009) 559-578. MR 2547640.
Abstract, references, and article information
View Article: PDF

[23] Yejuan Wang and Shengfan Zhou. Kernel sections of multi-valued processes with application to the nonlinear reaction-diffusion equations in unbounded domains. Quart. Appl. Math. 67 (2009) 343-378. MR 2514639.
Abstract, references, and article information
View Article: PDF

[24] Arjen Doelman, Björn Sandstede, Arnd Scheel and Guido Schneider. The dynamics of modulated wave trains. Memoirs of the AMS 199 (2009) MR 2507940.
Book volume table of contents   

[25] Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009) 2047-2084. MR 2465829.
Abstract, references, and article information   
View Article: PDF

[26] Catherine Choquet. Transport of heat and mass in a fluid with vanishing mobility. Quart. Appl. Math. 66 (2008) 771-779. MR 2465144.
Abstract, references, and article information
View Article: PDF

[27] Ovidiu Cârja, Mihai Necula and Ioan I. Vrabie. Necessary and sufficient conditions for viability for semilinear differential inclusions. Trans. Amer. Math. Soc. 361 (2009) 343-390. MR 2439410.
Abstract, references, and article information   
View Article: PDF

[28] German A. Enciso. On a Smale theorem and nonhomogeneous equilibria in cooperative systems. Proc. Amer. Math. Soc. 136 (2008) 2901-2909. MR 2399057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hal L. Smith. Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems. Math. Surveys Monogr. 41 (2008) MR MR1319817.
Book volume table of contents   

[30] Hal L. Smith. Quasimonotone systems of parabolic equations. Math. Surveys Monogr. 41 (2008) 119-143.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 98 found      Go to page: 1 2 3 4